# SDR USAA920080061

- Difficulty date: December 19, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 61,732 hours, 43,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C18 CHECK - CRACKED HORIZONTAL WEB, BS 727 - BS 727A, S18AL.  REPLACED HORIZONTAL WEB, BS 727 - BS 727A, S18AL IAW USAIRWAYS EA 100057.
